# SDR ASAA9810116

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091102
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE FLIGHT STATION OVERHEAD EMERGENCY EXIT LIGHT ASSEMBLY ILLUMINATED WHEN POWER WAS REMOVED FROM THE AIRCRAFT.  REPLACED LIGHT ASSEMBLY AND SYSTEM OPERATED NORMALLY.  (M)
